Trimmed Moebius inversion and graphs of bounded degree

Andreas Björklund, Thore Husfeldt, Petteri Kaski, Mikko Koivisto

Research output: Contribution to journalArticleScientificpeer-review

25 Citations (Scopus)
Original languageEnglish
Pages (from-to)637-654
JournalTHEORY OF COMPUTING SYSTEMS
Volume47
Issue number3
DOIs
Publication statusPublished - 2010
MoE publication typeA1 Journal article-refereed

Keywords

  • chromatic number
  • domatic number
  • graph algorithms
  • inclusion-exclusion

Cite this